# SDR SWI202408260792

- Difficulty date: July 17, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFTER REMOVAL OF AVIONOICS EQUIPMENT FOR REPAIR ACCESS FOUND STGR 22R HAS CORROSION BETWEEN FS310 AND FS319.70.     (C-CHECK RO 8/24/2024)    INSTALLED NEW STRINGER STR 22R FROM FS280 - FS333 REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WIT SKYH WEST TC 51-900-1002-SKY. LEAK CHECKED GOOD.
